# SDR UALA2010061702145

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 65,091 hours, 24,378 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT FWD COAT CLOSET IS IN-OP.  REPLACED LEAD IN WIRE. OPS CHECKS GOOD.
